Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 1796316, 9 pages
http://dx.doi.org/10.1155/2016/1796316
Research Article

Generation and Identification of Ordinary Differential Equations of Maximal Symmetry Algebra

Department of Mathematics and Applied Mathematics, University of Venda, P/B X5050, Thohoyandou, Limpopo 0950, South Africa

Received 13 June 2016; Revised 25 October 2016; Accepted 7 November 2016

Academic Editor: Jaume Giné

Copyright © 2016 J. C. Ndogmo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. C. Ndogmo, “Generation and Identification of Ordinary Differential Equations of Maximal Symmetry Algebra,” Abstract and Applied Analysis, vol. 2016, Article ID 1796316, 9 pages, 2016. https://doi.org/10.1155/2016/1796316.